# SDR DALA2017011300285

- Difficulty date: January 13, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT BS 655, LBL 22 - RBL 22.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-41-02, SRM 53-20-51 FIGURE 1,  SRM 51-10-04 PAR 15 AND 21, AND SRM 51-41-02.
